# SDR ASAA2023090344915

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 6,348 hours, 1,815 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS VTK FLAG ON PILOT SIDE. GROUNDED - YES. FOUND INTERMITTENT FAULT MESSAGE 34-69001. CYCLED FMC 1 CB AND NO DEFECTS NOTED REF IFIM 34-61-00-810-836.
